# SDR DALA2019040202077

- Difficulty date: April 18, 2017
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 70,894 hours, 51,031 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB FRONT SPAR L.E. ATTACH HOLE HAS CRACK IND RH SIDE. ESTABLISHING LOG FOR DTE TRACKING PER ER/A 557746-14AD. CURRENT REVISION OF ER/A 557746-14AD IS REV. A. THIS LOGPAGE IS NOW TERMINATED. SUPPLEMENTAL INSPECTION REQUIREMENTS ARE NOW TRACKED VIA LOGPAGE 1011548. (LP2979969)
